Some new results for optimal ternary linear codes

I Bouyukliev, J Simonis

    Research output: Contribution to journalArticleScientificpeer-review

    22 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)981-985
    Number of pages5
    JournalIEEE Transactions on Information Theory
    Issue number4
    Publication statusPublished - 2002


    • Wiskunde en Informatica
    • Techniek
    • technische Wiskunde en Informatica
    • ZX CWTS 1.00 <= JFIS < 3.00

    Cite this